# SDR DALA2025022501460

- Difficulty date: February 18, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0822495) AFT CARGO BAY FRAME DAMAGED AT STA 727H STR 25L WL 160. REPAIRED AFT CARGO STA 727H L/H FRAME AT STR 25L WL 160 IAW B737 SRM 53-60-07-2R-2.
